# SDR ASAA2017061821126

- Difficulty date: June 18, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 37,154 hours, 11,322 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Overheat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED DURING APPROACH.  THE LIGHT STAYED OUT AFTER CHECKLIST PROCEDURE WAS FOLLOWED.  ACFT GROUNDED.  ACCOMPLISHED FIM 30-41-00-3, NO FAULTS FOUND.
